# SDR ASOA201201265

- Difficulty date: April 11, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 26,343 hours, 23,555 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK EMITTING A MOLDY ODOR THAT IRRITATES THE NOSE THROAT.  R & R THE COALESCER BAG IAW AMM 24-51-13.  OPS CHECKED GOOD NO FURTHER DEFECTS NOTED AT THIS TIME.
